Alert archive / Minnesota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 67, NWS Grand Forks, ND

June 14, 2008Grant County, Otter Tail County, Wilkin County, Minnesota; Richland County, Sargent County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 14, 2008, 5:44 PM CDT for Grant County, Otter Tail County, Wilkin County, Minnesota; Richland County, Sargent County, North Dakota. It was in force for 46 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2008, 5:44 PM CDT (22:44 UTC)
Expired
Jun 14, 2008, 6:30 PM CDT
In force
46 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon

Counties Grant County, MN, Otter Tail County, MN, Wilkin County, MN, Richland County, ND, Sargent County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 166 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 5:47 PM CDTTSTM WND GST 603 Ssw Galchutt, NDHEAVY RAIN AND GUSTS TO 60 MPH ON I-94 AT MILE MARKER 22.
Jun 14, 5:50 PM CDTFUNNEL CLOUD10 S Wahpeton, ND
Jun 14, 5:55 PM CDTTORNADO 13 Nw Foxhome, MNTORNADO TRACKED FOR ABOUT 2 MILES TO AROUND 2 NORTH OF FOXHOME BY 6 PM CDT. A MACHINE SHED WAS MOVED OF ITS FOUNDATION. SEVERAL LARGE TREES WERE BROKEN DOWN OR SNAPPED OFF NEAR THE GROUND IN SHELTER BELTS. PEAK WINDS ESTIMATED TO 95 MPH. MAXIMUM WIDTH TO 50 YA
Jun 14, 5:55 PM CDTTORNADO2 Nw Foxhome, MNMACHINE SHED DAMAGED. MOVED OFF FOUNDATION. SPOTTER OBSERVED NO FUNNEL BUT WITNESSED DEBRIS MOVING UP INTO THE CLOUD. DAMAGE WAS LIMTED TO A SMALL AREA.
Jun 14, 6:12 PM CDTFUNNEL CLOUD4 W Fergus Falls, MN
Jun 14, 6:12 PM CDTFUNNEL CLOUD5 Wnw Fergus Falls, MNFUNNEL VIEWED FROM SEVERAL LOCATIONS.
Jun 14, 6:15 PM CDTTSTM WND DMG2 Ne Elizabeth, MNTEN INCH BRANCH DOWN.
Jun 14, 6:15 PM CDTTORNADO 13 Wnw Fergus Falls, MNTORNADO TOUCHED DOWN WEST OF INTERSTATE 94 AND TRACKED NEARLY DUE EAST FOR ABOUT 2 MILES INTO THE NORTHEAST CORNER OF FERGUS FALLS BY 620 PM CDT. THE TORNADO KNOCKED DOWN POWER LINES AND NUMEROUS TREE BRANCHES. IT ALSO SCATTERED ROOFING MATERIALS THROUGH A FIE
Jun 14, 6:15 PM CDTTORNADOFergus Falls, MNTOUCHDOWN ON WEST SIDE OF FERGUS FALLS NEAR WAL-MART AT 615 TILL 620. NO STRUCTURAL DAMAGE OR INJURIES. NUMEROUS TREES...BRANCHES...AND POWER LINES DOWN. SOME POWER OUTAGES OVERNIGHT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 3:01 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 10.7 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2008-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2008-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1354 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFGF 142244
SVRFGF
MNC051-111-167-NDC077-081-142330-
/O.NEW.KFGF.SV.W.0067.080614T2244Z-080614T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
544 PM CDT SAT JUN 14 2008

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN RICHLAND COUNTY IN SOUTHEAST NORTH DAKOTA...
  THIS INCLUDES THE CITY OF WAHPETON...
  EXTREME SOUTHEASTERN SARGENT COUNTY IN SOUTHEAST NORTH DAKOTA...
  NORTHWESTERN GRANT COUNTY IN WEST CENTRAL MINNESOTA...
  SOUTHWESTERN OTTER TAIL COUNTY IN WEST CENTRAL MINNESOTA...
  THIS INCLUDES THE CITY OF FERGUS FALLS...
  WILKIN COUNTY IN WEST CENTRAL MINNESOTA...

* UNTIL 630 PM CDT

* AT 538 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 2 MILES NORTH OF MCCAULEYVILLE
  TO 7 MILES SOUTH OF LIDGERWOOD...MOVING TO THE EAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WAHPETON...HANKINSON AND BRUSHVALE AT 550 PM CDT...
  BRECKENRIDGE...ROTHSAY AND EVERDELL AT 600 PM CDT...
  ERHARD...ELIZABETH AND CARLISLE AT 610 PM CDT...
  FERGUS FALLS...EDWARDS AND WESTERN AT 620 PM CDT...

  INTERSTATE 29 BETWEEN MILE MARKERS 1 AND 18...
  INTERSTATE 94 BETWEEN MINNESOTA MILE MARKER 35 AND MINNESOTA MILE
  MARKER 63...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

LAT...LON 4654 9673 4650 9581 4596 9610 4596 9627
      4601 9628 4602 9656 4595 9656 4593 9727
TIME...MOT...LOC 2244Z 268DEG 46KT 4647 9659 4598 9704

$$

JK/G2
1 follow-up statement
000 
WWUS53 KFGF 142301
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
601 PM CDT SAT JUN 14 2008

NDC081-142311-
/O.CAN.KFGF.SV.W.0067.000000T0000Z-080614T2330Z/
SARGENT ND-
601 PM CDT SAT JUN 14 2008

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN SARGENT
COUNTY IS CANCELLED...

AT 601 PM CDT...SEVERE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED
AREA IN EXTREME SOUTHEASTERN SARGENT COUNTY. SO THE WARNING HAS BEEN
CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
SATURDAY EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.

LAT...LON 4596 9684 4653 9651 4650 9581 4596 9610
      4596 9627 4601 9628 4602 9656 4595 9656
TIME...MOT...LOC 2301Z 268DEG 46KT 4648 9630 4624 9631
          4600 9670

$$

MNC051-111-167-NDC077-142330-
/O.CON.KFGF.SV.W.0067.000000T0000Z-080614T2330Z/
WILKIN MN-GRANT MN-RICHLAND ND-OTTER TAIL MN-
601 PM CDT SAT JUN 14 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHWESTERN GRANT...SOUTHWESTERN OTTER TAIL...SOUTHEASTERN
RICHLAND AND WILKIN COUNTIES...

AT 557 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 4 MILES WEST OF ROTHSAY TO 3 MILES
SOUTHEAST OF EVERDELL TO 4 MILES NORTHWEST OF LAMARS...MOVING TO THE
EAST AT 53 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  TENNEY...ERHARD...ELIZABETH AND CAMPBELL BY 610 PM CDT...
  WESTERN AND FERGUS FALLS BY 615 PM CDT...
  NASHUA AND EDWARDS BY 620 PM CDT...
  WENDELL BY 630 PM CDT...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
SATURDAY EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.

LAT...LON 4596 9684 4653 9651 4650 9581 4596 9610
      4596 9627 4601 9628 4602 9656 4595 9656
TIME...MOT...LOC 2301Z 268DEG 46KT 4648 9630 4624 9631
          4600 9670

$$

JK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 1:23 PM CDT, 4 hours 21 minutes earlier.

Area forecast discussion, Jun 14, 1:23 PM CDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
123 PM CDT SAT JUN 14 2008

.SHORT TERM...
IT APPEARS PARAMETERS ARE LINING UP FOR SEVERE WEATHER THIS
AFTERNOON AND EVENING FOR THE AREA. A STRONG SPEED MAX AND
ASSOCIATED MID LEVEL TROUGH IS MOVING QUICKLY INTO WESTERN ND THIS
AFTERNOON. LARGE SCALE ASCENT AHEAD OF THIS WAVE...COUPLED WITH A
DEVELOPING SFC BOUNDARY SHOULD HELP TRIGGER CONVECTION. MODELS ARE
IN REASONABLE AGREEMENT...WITH THE NAM HAVING A BETTER HANDLE ON
MOISTURE FIELDS SO WILL UTILIZE.

FOR THE REST OF THIS AFTERNOON AND EVENING...INSTABILITY/SHEAR AND
LAPSE RATES WILL BE FAVORABLE FOR THUNDERSTORM DEVELOPMENT IN
CENTRAL ND THIS AFTERNOON...MOVING EAST INTO MN THROUGH THE
EVENING. CAPES RISE TO NEARLY 2000 J/KG...WITH 0-6KM SHEAR FROM
25-50KT FROM NORTH TO SOUTH. LI/S GET VERY UNSTABLE...AND APPROACH
-6C IN THE SOUTH. IF SURFACE DEWPOINTS RISE INTO THE UPPER
50S...THEN THE GFS -8C LI/S ARE EVEN POSSIBLE. DCAPE WILL BE
HIGH...AND SUPPORTIVE OF STRONG DOWNDRAFT WINDS AND POSSIBLY AN
ORGANIZED MINI BOW ECHO THAT IS SOMETIMES SEEN IN NW FLOW CASES.
FREEZING LEVELS ARE ALSO LOW...AND LARGE HAIL IS ALSO POSSIBLE. WE
EXPECT A FEW STORMS TO ROTATE GIVEN THE STRONG SHEAR PROFILES...BUT
WITH STRONG DOWNDRAFTS TORNADOES ARE NOT EXPECTED. WE WILL MENTION
SEVERE IN THE GRIDS FROM 21Z- 03Z...AND TAPER OFF THUNDER THREAT
THEREAFTER.

BY SUNDAY...A COLD FRONT WILL PASS THROUGH THE REGION. 850MB TEMPS
COOL TO AROUND +4C...EVEN COOLER WITH THE GFS...AND A COLD DAY IS
EXPECTED. HIGHS SHOULD BE A GOOD 15 DEGREES BELOW NORMAL...WITH A
FEW WRAPAROUND SHOWERS FOR THE NE. THERE SHOULD BE PLENTY OF
CLOUDS AROUND WITH VERY LOW CONVECTIVE TEMPS IN THE MID 50S BY
AFTERNOON.

FOR MONDAY...WITH SOME SLIGHT RIDGING ALOFT AND WARMING MID LEVEL
TEMPS...WILL KEEP IT DRY. BY MON NIGHT...A SHORTWAVE WILL TOP THE
RIDGE WITH AN MCS POSSIBLE IN THE FAR NORTH...AS SHOWALTERS GO
NEGATIVE. THE NAM IS MORE BULLISH WITH THIS SYSTEM...WITH THE GFS
HINTING AT SOME DEVELOPMENT. WILL ADD SOME POPS TO THE MON NIGHT
TIMEFRAME IN THE NORTH.

FOR TUE...RIDGING DEVELOPS ALOFT AND THERMAL FIELDS RISE. THIS
SHOULD HELP BOOST TEMPS TO NEAR NORMAL WITH A DRY DAY EXPECTED.

LONG TERM (WED-SAT)... MODELS INITIALIZED WELL AND ARE IN GENERAL
AGREEMENT SO WILL GO WITH A BLENDED SOLUTION ATTM. MODELS SHOW A
FAIRLY STAGNANT PATTERN WITH THE MEAN 500MB RIDGE AXIS OVER THE N
PLAINS. A SERIES OF SHORT WAVES ARE EXPECTED TO EJECT OUT THE L/W
TROF RESULTING IN SFC INSTABILITY...AND CONTINUED CHANCES FOR
-SHRA AND -TSRA THRU THE EXTENDED PERIOD. THEREFORE...NO
SIGNIFICANT CHANGES ARE PLANNED ATTM.

&&

.AVIATION...
VFR CONDITIONS EXPECTED THRU THE PERIOD OVER THE FA. LOOKING FOR
-TSRA LATE THIS AFTERNOON AND EARLY EVENING AS DYNAMICS COME
TOGETHER TO TRIGGER CONVECTION.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

DK/HOPKINS
Hazardous weather outlook, Jun 14, 6:41 AM CDT, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
641 AM CDT SAT JUN 14 2008

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-151145-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
641 AM CDT SAT JUN 14 2008

...SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND
 EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH AN APPROACHING COLD
FRONT TO PRODUCE SCATTERED THUNDERSTORMS LATE THIS AFTERNOON AND
EVENING. A FEW OF THESE STORMS MAY BECOME SEVERE AFTER 3PM WITH
THE MAIN HAZARD BEING LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS
SHOULD DIMINISH IN INTENSITY AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND EVENING.

VOELKER

In the hours before

Local storm report, Jun 14, 3:06 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
306 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     HAIL             DEVILS LAKE             48.11N 98.87W
06/14/2008  E0.75 INCH       RAMSEY             ND   PUBLIC

&&

AH
Local storm report, Jun 14, 4:56 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
456 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND GST     ENDERLIN                46.62N 97.60W
06/14/2008  E60 MPH          RANSOM             ND   LAW ENFORCEMENT

            NO HAIL...JUST HEAVY RAIN AND STRONG WINDS.

&&

AH
Local storm report, Jun 14, 5:15 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
515 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     HAIL             3 SSE GRANDIN           47.20N 96.98W
06/14/2008  E0.75 INCH       CASS               ND   AMATEUR RADIO

            AT MILE MARKER 89.

&&

AH

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 2:39 PM CDTRiver Flood WarningFGFMarshall43 hr
Jun 14, 4:31 PM CDTSevere Thunderstorm WarningFGFClay59 min
Jun 14, 4:55 PM CDTSevere Thunderstorm WarningFGFClay, Norman35 min
Jun 14, 4:57 PM CDTSevere Thunderstorm WarningFGFPolk63 min
Jun 14, 4:58 PM CDTSevere Thunderstorm WarningFGFClay, Wilkin62 min
Jun 14, 5:26 PM CDTSevere Thunderstorm WarningFGFBecker, Clay, Norman, Otter Tail, Wilkin49 min
Jun 14, 5:40 PM CDTSevere Thunderstorm WarningFGFClearwater, Pennington, Polk, Red Lake65 min
Jun 14, 5:52 PM CDTTornado WarningFGFGrant, Otter Tail, Wilkin23 min
Jun 14, 6:01 PM CDTSevere Thunderstorm WarningFGFClearwater, Mahnomen, Norman, Polk59 min
Jun 14, 6:07 PM CDTSevere Thunderstorm WarningFGFBecker, Clay, Clearwater, Mahnomen, Norman, Otter Tail53 min
Jun 14, 6:11 PM CDTSevere Thunderstorm WarningFGFGrant, Otter Tail34 min
Jun 14, 6:16 PM CDTTornado WarningFGFOtter Tail, Wilkin52 min
Jun 14, 6:39 PM CDTSevere Thunderstorm WarningFGFGrant, Otter Tail25 min
Jun 14, 6:55 PM CDTSevere Thunderstorm WarningFGFBecker, Hubbard, Otter Tail, Wadena46 min
Jun 14, 6:58 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Hubbard49 min
Jun 14, 2:48 PM CDTSevere Thunderstorm WarningFGFNelson, Ramsey42 min
Jun 14, 3:38 PM CDTSevere Thunderstorm WarningFGFBarnes67 min
Jun 14, 4:34 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Steele, Traill56 min
Jun 14, 5:09 PM CDTSevere Thunderstorm WarningFGFSargent20 min
Jun 14, 5:30 PM CDTAreal Flood AdvisoryFGFCass30 min
Jun 14, 5:53 PM CDTSevere Thunderstorm WarningFGFBenson, Cavalier, Eddy, Ramsey, Towner67 min
Jun 14, 6:52 PM CDTSevere Thunderstorm WarningFGFBarnes, Benson, Cass, Eddy, Grand Forks, Griggs and 4 more53 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2008Severe Thunderstorm Warnings in North Dakota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.